# SDR FDEA201603220987

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B380900200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 251NG HAS BROKEN CORNER.  FABRICATED FLOOR PANEL 251NG ON T16 1196093 IAW SRZ-25-005.  CLASSIFIED AS MAJOR REPAIR CAT A.
